# SDR QXEA0000730

- Difficulty date: February 25, 2000
- Submitted: March 22, 2000
- Operation: Air carrier
- Aircraft: N478US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11227
- Aircraft time: 30,576 hours, 37,630 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- FOUR SMALL SCUFFED AREAS ON FORWARD SIDE OF REAR PRESSURE BULKHEAD.  REPAIRED IAW FOKKER SRM 51-10-04.
